Please use this identifier to cite or link to this item: http://hdl.handle.net/1893/1616
Appears in Collections:Computing Science and Mathematics Journal Articles
Peer Review Status: Refereed
Title: Structured populations: The stabilizing effect of the inflow of newborns from an external source and the net growth rate
Authors: Farkas, Jozsef Zoltan
Contact Email: jzf@maths.stir.ac.uk
Keywords: Structured population dynamics
population inflow
net reproduction ratio
stability
Issue Date: Jun-2008
Publisher: Elsevier
Citation: Farkas JZ (2008) Structured populations: The stabilizing effect of the inflow of newborns from an external source and the net growth rate, Applied Mathematics and Computation, 199 (2), pp. 547-558.
Abstract: We investigate the effect of a positive population inflow of individuals from an external source on the dynamical behaviour of certain physisologically structured population models. We treat a size-structured model with constant inflow and nonlinear birth rate and an age-structured model with nonlinear (density dependent) inflow and linear birth rate. Analogously to the inherent net reproduction rate we introduce a net growth rate and discuss how this net growth rate can be related to our stability/instability conditions.
Type: Journal Article
URI: http://hdl.handle.net/1893/1616
URL: http://www.sciencedirect.com/science/journal/00963003
DOI Link: http://dx.doi.org/10.1016/j.amc.2007.10.018
Rights: Published in Applied Mathematics and Computation by Elsevier.
Affiliation: Mathematics - CSM Dept

Files in This Item:
File Description SizeFormat 
AMC-12852-Farkas.pdf207.96 kBAdobe PDFView/Open


This item is protected by original copyright



Items in the Repository are protected by copyright, with all rights reserved, unless otherwise indicated.

If you believe that any material held in STORRE infringes copyright, please contact library@stir.ac.uk providing details and we will remove the Work from public display in STORRE and investigate your claim.